Translator Disclaimer
2017 Rough singular integralsassociated to surfaces of revolutionon Triebel-Lizorkin spaces
Feng Liu
Rocky Mountain J. Math. 47(5): 1617-1653 (2017). DOI: 10.1216/RMJ-2017-47-5-1617

Abstract

In this paper, we establish the boundedness of rough singular integrals associated to surfaces of revolution generated by two polynomial mappings on the Triebel-Lizorkin spaces and Besov spaces.

Citation

Download Citation

Feng Liu. "Rough singular integralsassociated to surfaces of revolutionon Triebel-Lizorkin spaces." Rocky Mountain J. Math. 47 (5) 1617 - 1653, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1617

Information

Published: 2017
First available in Project Euclid: 22 September 2017

MathSciNet: MR3705766
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1617

Subjects:
Primary: 42B20 , 42B25

Keywords: Besov spaces , rough kernels , singular integrals , surfaces of revolution , Triebel-Lizorkin spaces

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top